Universidad Complutense de Madrid
E-Prints Complutense

Locally recurrent functions, density topologies and algebraic genericity

Impacto

Downloads

Downloads per month over past year

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and applications, 2 (443). pp. 1247-1259. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

418kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X16302311


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We study the algebraic and topological genericity of certain subsets of locally recurrent functions, obtaining (among other results) algebrability and spaceability within these classes.


Item Type:Article
Uncontrolled Keywords:Locally recurrent function; Density topology; Lineability; Spaceability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:39078
Deposited On:13 Sep 2016 08:56
Last Modified:28 Nov 2016 08:13

Origin of downloads

Repository Staff Only: item control page